Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

My tyroid report shows TSH=0.002. Is it a sign of pregnancy ?

Iam 25yr married woman,iam having tyroid,and am in doctor medication only.now my prob is my period was on AUGUST 14 ,but till now i didnot get period.my tyroid report shows TSH-0.002,Is it a sign of pregnancy? or am having severe tyroid problem.mY GYNECOLOGIST adviced 2 take DEVIRY 10mg 5days(3tablets per day)with doctor advice only we r planning for a children.i was used tat tablets frm sep24.but till now i didnt get date.plz suggest me.
Asked On : Fri, 7 Oct 2011
Answers:  2 Views:  362
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
hello
welcome to health care magic
dont worry this happens usually follow your doctor advice strictly,,you will recieve mensturation,,,medication is gud wat your gynae is recommended ,,
take care
payal
Answered: Fri, 7 Oct 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,
Thanks for query,
Your thyroid medicine requires change of dosage schedule.
You have got secondary amenorrhea so gynaec advised Deviry.
So by this you will get your period and afterwards once period becomes regular chances of having pregnancy is more.
Ok and bye.
Answered: Fri, 7 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor